Please use this identifier to cite or link to this item:
Title: Extending froperty of infinite direct sums of uniform modules
Authors: Ngo, Si Tung
Bui, Nhu Lac
Keywords: infinite direct sums;uniform modules
Issue Date: 2002
Publisher: H. : ĐHQGHN
Series/Report no.: Vol. 18;No. 2 (2002)
Description: p. 52-59
ISSN: 2588-1124
Appears in Collections:Mathematics and Physics

Files in This Item:

  • File : 269.pdf
  • Description : 
  • Size : 2.62 MB
  • Format : Adobe PDF

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.